# SDR 97UAL900127

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UA
- Make and model: Boeing 737522
- Aircraft serial: 26675
- Engine: Ge CFM56*
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Quanity Trans
- Part number: 1060554
- Condition: Failed
- Location: B Hyd Syst
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, B-SYSTEM ENGINE DRIVEN PUMP LOW PRESSURE, LIGHT FLICKERED.   RESERVOIR  GAUGE SHOWED ZERO.  REPLACED B-SYSTEM HYDRAULIC QUANTITY TRANSMITTER.  OPS CHECK GOOD.
